MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) via a manufacturer representative reported the package was opened and found that the electrode was bent, and could not be implanted in a consumer.No symptoms were reported.There were no further complications reported and/or anticipated.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of lead (lot # va159bv) revealed the distal end of the lead was bent.Electrical testing identified continuity was complete and there were no electrical shorts.The lead was stretched to a length of 40.8 centimeters.It is noted the eval code-result was updated.(b)(4) is no longer applicable.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6529297
Report Number2649622-2017-04882
Device Sequence Number16328374
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2018
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA159BV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Initial Date Received by Manufacturer 03/30/2017
Supplement Date Received by ManufacturerNot provided
Not provided
07/14/2017
07/14/2017
07/14/2017
07/14/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date04/28/2017
06/29/2017
07/14/2017
07/14/2017
10/03/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR